# SDR 96FDEA01440

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516309
- Condition: Corroded
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0507 AND 014, CORROSION (C53-221-01) ON FRAME AFT SIDE BS 251.6 RBL 50 WL 210 TO 225.  *S/D*  REPAIRED FRAME WEB AT BS 251.6 RBL 50 WL 210 TO 225 IAW FEDEX SRM 51-40-2.
